# SDR USAA040659

- Difficulty date: September 10, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Part time: 52,643 hours
- Component: Rudder
- Component part number: 65C2584151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER CRACKED 1 INCH WITH DELAMINATION, LOWER LEFT LEADING EDGE.  REMOVED DAMAGE, INSTALLED REPAIR PLYS PER EA 79025, SRM 51-70-17.  (M)
